since 2 to 3 days I used to get acidity and gas after each meal. I feels discomfort in my stomach up to 4-5 hrs after food.
i have such type of problem since 3 years. doctors are giving medicines and saying nothing. After medicines I used to OK but when course finished the problem came back.
please help me !!
My history is like that:
1- I have got constipation stomach burning etc in August 2009 for 2 month. I have taken Ayurvedic medicines and I was fine.
2- In Dec 2009 I again got same problem with piles and stomach pain, heart burn. I get medicines. Problem was gone during medicine course but after curse finished it came back. This was happening up April 2010 and finally i did Upper GI Endoscopy which was normal.
3- In first week of may 2010 i got giddiness,weakness etc but i was doing that time Yoga and my constipation has gone .
4- Then I used to eat in my canteen and i have persistent acidity in day time from august 2010 to may 2011.In may 2011 I have got throat infection.In my stomach lots of burning that time.
5- In july 2011 i got fever and I did CBP & Lever, urine test. All things are normal but my PCV is little high(48%).
6- In moth of Oct 2011 i removed one teeth and I have got fever again. I was on antibiotics for 15 days. after that I have got strep throat and tonsisilitis which was gone in mid month og Nov 2011 by Multivitamin tab ( Becasule-Z).
7- Now from mid of Nov I have constipation and I get 3 times blood in my stool. I have piles also.
8- I took some antacidic medicines and my constipation gone but the acidity gas was there after each meal.
please I am too scared I think that my life is over please help.....
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.